Publications

(2017). Statistical Properties of $b$-adic Diaphonies. Mathematics of Computation, 86(304), 799-828.

PDF DOI

(2017). How many times should one run a computational simulation?. Simulating Social Complexity - A Handbook, 2nd edition, edited by B. Edmonds and R. Meyer, Springer-Verlag Berlin Heidelberg, pp. 229-251.

PDF Project DOI

(2016). What Are We Estimating When We Fit Stevens' Power Law?. Journal of Mathematical Psychology, 75, 137-149.

PDF DOI

(2016). Analytical Approaches to Agent-Based Models. Agent-Based Simulation of Organizational Behavior. New Frontiers of Social Science Research, edited by D. Secchi and M. Neumann, Springer International Publishing Cham, pp. 265-286.

PDF Project DOI

(2015). A Non-Recursive Formula for the Higher Derivatives of the Hurwitz Zeta Function. Journal of Mathematical Analysis and Applications, 424(1), 826-834.

PDF DOI

(2014). Quadrature Rules and Distribution of Points on Manifolds. Annali della Scuola normale superiore di Pisa - Classe di scienze. Serie V, 13(4), 889-923.

PDF DOI

(2014). Bootstrap Confidence Sets for the Aumann Mean of a Random Closed Set. Computational Statistics and Data Analysis, 71, 803-817.

PDF DOI

(2013). Scenario Approximation of Robust and Chance-Constrained Programs. Journal of Optimization Theory and Applications, 158(2), 590-614.

PDF Project DOI

(2012). Estimation in Discrete Parameter Models. Statistical Science, 27(2), 278-293.

PDF Project DOI

(2010). Ergodic Theorems for Extended Real-Valued Random Variables. Stochastic Processes and their Applications, 120(10), 1908-1919.

PDF Project DOI

(2009). Econometrics with Python. Journal of Applied Econometrics, 24(4), 698-704.

PDF DOI

(2008). Statistical Properties of Generalized Discrepancies. Mathematics of Computation, 77(261), 421-446.

PDF DOI

(2006). Non-Causality in Bivariate Binary Time Series. Journal of Econometrics, 132(2), 379-407.

PDF DOI